# SDR ASAA2023032742616

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 54,858 hours, 16,358 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 WILL NOT TRANSMIT, STEADY TONE APPROXIMATELY 10 SECONDS NO SIDE TONE WHEN TRANSMISSION ATTEMPTED. RECEIVES OK. GROUNDED - YES. CYCLED POWER HF1 RESTORED. BITE CHECK OKAY REF B737-800 FIM 23-11 TASK 801. IAW B737-800 AMM 23-11-21.
